Volume 27, 2021
Special issue in honor of Enrique Zuazua's 60th birthday
Article Number 71
Number of page(s) 38
Published online 06 July 2021
  1. J.-P. Aubin and H. Frankowska, Set-valued analysis. Springer Science & Business Media (2009). [CrossRef] [Google Scholar]
  2. P. Cannarsa, G. Da Prato and H. Frankowska, Domain invariance for local solutions of semilinear evolution equations in Hilbert spaces. J. London Math. Soc. 102 (2020) 287–318. [Google Scholar]
  3. E. Casas and M. Mateos, Second order optimality conditions for semilinear elliptic control problems with finitely many state constraints. SIAM J. Control Optim. 40 (2002) 1431–1454. [CrossRef] [MathSciNet] [Google Scholar]
  4. E. Casas and F. Tröltzsch, Second-order necessary and sufficient optimality conditions for optimization problems and applications to control theory. SIAM J. Control Optim. 13 (2002) 406–431. [Google Scholar]
  5. E. Casas and F. Tröltzsch, Second order optimality conditions and their role in PDE control. Jahresber. Dtsch. Math.-Ver. 117 (2015) 3–44. [Google Scholar]
  6. L.C. Evans, Partial differential equations. American Mathematical Society, Providence, RI (2010). [Google Scholar]
  7. H. Frankowska, High order inverse function theorems. Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (1989) 283–303. [Google Scholar]
  8. H. Frankowska, On second-order necessary conditions in optimal control of problems with mixed final point constraints. In Proceedings of 58th IEEE Conference on Decision and Control, Nice, France, December 11-13 (2019), DOI: 10.1109/CDC40024.2019.9029546. [Google Scholar]
  9. H. Frankowska, D. Hoehener and D. Tonon, A second-order maximum principle in optimal control under state constraints. Serdica Math. J. 39 (2013) 233–270. [Google Scholar]
  10. H. Frankowska and N.P. Osmolovskii, Second-order necessary conditions for a strong local minimum in a control problem with general control constraints. Appl. Math. Optim. 80 (2019) 135–164. [Google Scholar]
  11. H. Frankowska and N.P. Osmolovskii, Distance estimates to feasible controls for systems with final point constraints and second order necessary optimality conditions. Syst. Control Lett. 144 (2020) 104770. [Google Scholar]
  12. H. Frankowska, H. Zhang and X. Zhang, Necessary optimality conditions for local minimizers of stochastic optimal control problems with state constraints. Trans. Amer. Math. Soc. 372 (2019) 1289–1331. [Google Scholar]
  13. X. Li and J. Yong, Optimal control theory for infinite dimensional systems. Birkhäuser Boston, Inc., Boston, MA (1995). [Google Scholar]
  14. X. Liu, Q. Lü and X. Zhang, Finite codimensional controllability, and optimal control problems with endpoint state constraints. J. Math. Pures Appl. 138 (2020) 164–203. [Google Scholar]
  15. Q. Lü and X. Zhang, General Pontryagin-type stochastic maximum principle and backward stochastic evolution equations in infinite dimensions. Springer (2014). [Google Scholar]
  16. A. Pazy, Semigroups of linear operators and applications to partial differential equations. Springer-Verlag, New York (1983). [CrossRef] [Google Scholar]
  17. L.S. Pontryagin, V.G. Boltyanskii, R.V. Gamkrelidze and E.F. Mishchenko, Mathematical theory of optimal processes. Interscience Publishers John Wiley & Sons, Inc., New York-London (1962). [Google Scholar]
  18. J.-P. Raymond and F. Tröltzsch, Second order sufficient optimality conditions for nonlinear parabolic control problems with state constraints. Discrete Contin. Dynam. Syst. 6 (2000) 431–450. [Google Scholar]
  19. A. Rösch and F. Tröltzsch, Sufficient second-order optimality conditions for a parabolic optimal control problem with pointwisecontrol-state constraints. SIAM J. Control Optim. 42 (2003) 138–154. [Google Scholar]
  20. F. Tröltzsch and D. Wachsmuth, Second-order sufficient optimality conditions for the optimal control of Navier-Stokes equations. ESAIM: COCV 12 (2006) 93–119. [CrossRef] [EDP Sciences] [Google Scholar]
  21. J. Yong and X. Zhou, Stochastic controls. Hamiltonian systems and HJB equations. Springer-Verlag, New York (1999). [Google Scholar]
  22. E. Zuazua, Controllability and observability of partial differential equations: some results and open problems. Vol. 3 of In Handbook of Differential Equations: Evolutionary Equations. Elsevier Science (2006) 527–621. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.